# SDR SWAA2023012383822

- Difficulty date: December 20, 2022
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 52,973 hours, 31,748 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 480-520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN SEAT TRACK AT LBL 45, BS 480+16, 500A+7, 500C+9, 500D+10, AND 520.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52-1A-1.  REMOVED THE SEAT TRACK  IAW SRM 51-40-02-0G-0.  SEAT TRACK FABRICATED IAW DRAWING 143A5310.  LOCATED & DRILLED THE NEW SEAT TRACK IAW SRM 51-40-05.  INSTALLED THE SEAT TRACK IAW SRM 51-40-02, SOPM 20-41-02, & DRAWING 143A5300 ID:42.
